Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/1908
Title: More about pattern in mathematics
Authors: Plant, Eric
Issue Date: 1987
Citation: Teaching and Learning, 8(1),54-61
URI: http://hdl.handle.net/10497/1908
ISSN: 0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-8-1-54.pdf153 kBAdobe PDFView/Open
Show full item record

Page view(s)

17
checked on Sep 21, 2017

Download(s) 50

27
checked on Sep 21, 2017